MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, S

MEDLINE INDUSTRIES, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, S
Catalog Number MG5001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, W/ FILM, S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093-2753
MDR Report Key25904789
Report Number1417592-2026-07514
Device Sequence Number18252508
Product Code LZA
UDI-Device Identifier00197344024929
UDI-Public00197344024929
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMG5001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown